Skip to Content

Compound W - how dangerous is it if you accidentaly put Comp W in your eyes?

Question is Closed
Report Favorite

Answers (2)

2 Mar 2011

This can have serious consequences for your cornea! You need to go to the ER or contact you ophthalmologist now!!!

Votes: +1

2 Mar 2011

Need to call poison control immediately, but I think by now, an action may have already been taken... or contact 911, need immediate medical attention with this due to active ingredients in compound w... Anything not meant for the eye is or should be taken seriously... blaze22

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Benzoin Compound - If we don't have compound benzoin tincture. What we can use for replace?

I use benzoin tincture appy before put any adhesive so it can stick for more longer

2 answers 26 Jan 2011

Going off ambien having muscle spasms that are unberable. my foc wont let me have soma compound?

it worked for me in the past. he will not tell me why he wont prescribe it. he put me on baclifin. it does not work. i looked up baclifin. it is in ...

1 answer 10 Aug 2015

Ketoprofen/lidocaine/baclofen/gusifenesin topical compound?

Patient is experiencing pain and this compound was recommended. What is the use/rationale of each of these components in this compound?

0 answers 27 Jan 2016